Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On projective representations of finite wreath products

Authors: John R. Durbin and K. Bolling Farmer
Journal: Math. Comp. 31 (1977), 527-535
MSC: Primary 20C25
MathSciNet review: 0453855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of induced projective representations is applied to finite wreath products, yielding algorithms which add to the collection of groups for which projective representations can be computed systematically. For finite Abelian and Abelian-wreath-cyclic groups, the factor sets are determined explicitly by establishing a one-to-one correspondence between certain lower triangular matrices and the inequivalent factor sets of these two classes of groups. This correspondence is used to determine the number and degrees of the inequivalent, irreducible projective representations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C25

Retrieve articles in all journals with MSC: 20C25

Additional Information

Keywords: Wreath products, Abelian groups, projective representations, factor sets, induced representations, algorithm
Article copyright: © Copyright 1977 American Mathematical Society